# SDR UIEA2020042300823

- Difficulty date: April 22, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,889 hours, 16,507 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6240161
- Part serial: 10803017
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TEMP CONTROL INOP IN AUTO( DEFERRED IAW MEL 21-61-02-03, MDDR 127405, CAT 'C'.  REMOVED AND REPLACED FLT DECK ZONE TEMP SENSOR IAW AMM 21-61-08. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS MDDR 127405. PLACARDS REMOVED. MCC NOTIFIED.  )
